# SDR 01FDEA01096

- Difficulty date: December 19, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N241
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 48,659 hours, 37,249 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WING DOOR INNER SKIN CRACKED.  REPAIRED INNER SKIN OF RIGHT MLG WING DOOR IAW FEDEX SRM 52-80-2.
